# SDR UIEA2023070500699

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,854 hours, 26,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON KEEL BEAM HORIZONTAL WEB BETWEEN STA 785.9 / STA 880( REPAIR WAS ATTENDED BY SR 3-5696704793 (MXA EO TRE6753615) APPROVED BY FAA FORM 8100-9 )
